advertisement
Question
Posted by: lady Jane | 2004/10/07

Skin problem

For the last year i have very seldom had clear facial skin. I excercise regularly and eat healthy, Im on the pill to help with the problem and use differin cream. For the last 2months i have been wheat, diary and sugar free and am taking zinc supplements. For a while it look as though i had solved the problem, but in the last week i have had a few spots. Is there anything else i could try???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lady Jane
Acne is a hormonal problem and there is no association with diet. So use your hormone treatment and the cream, or consult a Dermatologist about Roaccutane.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement